# SDR AALA201702139007

- Difficulty date: February 12, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 72,113 hours, 26,377 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE DIFFICULT TO  ARM.  MAINTENANCE STOWED THE LANYARD IAW AMM 25-66-01 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
